Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
 Basket 
Atmospheric velocity fields in tepid main sequence stars
Authors: Landstreet, J. D.; Kupka, F.; Ford, H. A.; Officer, T.; Sigut, T. A. A.; Silaj, J.; Strasser, S.; Townshend, A.
Date of Publication (YYYY-MM-DD): 2009-09
Title of Journal: Astronomy & Astrophysics
Volume: 503
Issue / Number: 3
Start Page: 973
End Page: 984
Document Type: Article
ID: 436856.0
 
Full text / Content available
The magnetic Bp star 36 Lyncis. I. Magnetic and photospheric properties
Authors: Wade, G. A.; Smith, M. A.; Bohlender, D. A.; Ryabchikova, T. A.; Bolton, C. T.; Lueftinger, T.; Landstreet, J. D.; Petit, P.; Strasser, S.; Blake, M.; Hill, G. M.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Astronomy and Astrophysics
Volume: 458
Issue / Number: 2
Start Page: 569
End Page: 580
Document Type: Article
ID: 303334.0
The magnetic field and confined wind of the O star theta(1) Orionis C
Authors: Wade, G. A.; Fullerton, A. W.; Donati, J. F.; Landstreet, J. D.; Petit, P.; Strasser, S.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Astronomy and Astrophysics
Volume: 451
Issue / Number: 1
Start Page: 195
End Page: 206
Document Type: Article
ID: 303318.0
Large-scale magnetic field of the G8 dwarf ξ Bootis A
Authors: Petit, P.; Donati, J. F.; Auriere, M.; Landstreet, J. D.; Lignieres, F.; Marsden, S.; Mouillet, D.; Paletou, F.; Toque, N.; Wade, G. A.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Mon. not. Roy. Astron. Soc.
Volume: 361
Issue / Number: 3
Start Page: 837
End Page: 849
Document Type: Article
ID: 268242.0
Rotational periods of four roAp stars
Authors: Ryabchikova, T.; Wade, G. A.; Auriere, M.; Bagnulo, S.; Donati, J. F.; Jeffers, S. V.; Johnson, N.; Landstreet, J. D.; Lignieres, F.; Lueftinger, T.; Marsden, S.; Mouillet, D.; Paletou, F.; Petit, P.; Reegen, P.; Silvester, J.; Strasser, S.; Toque, N.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Astronomy and Astrophysics
Volume: 429
Issue / Number: 3
Start Page: L55
End Page: L58
Document Type: Article
ID: 268246.0
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.